# SDR 06FDEA1365

- Difficulty date: April 10, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,239 hours, 25,866 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Panel
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE PYLON MISSING FWD BLOWOUT PANEL.  INSTALLED NEW BLOW OUT PANEL IN NR 1 ENGINE PYLON PANEL NR 5402 IAW FED EX MM 54-30-011-8.
